# SDR JJBA20221107008

- Difficulty date: October 26, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS SUSPECTED ON LH OMEGA BEAM #1 AT FR 21, 22, 23. BEAM REPAIRED WITH 3 DOUBLERS. 3 REPAIR DOUBLERS ON LH CENTER FUSE 1 OMEGA BEAM, ON INBD FLANGE AT FR 21, 22 AND 23
